MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INT STOPPER; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. INT STOPPER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 418020
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: shedding particles were found inside the sterile packaging.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample was provided for evaluation.The returned sample underwent visual inspection, and it was observed that the stopper assembly was returned without the male vented guard.Additionally, multiple white particulates were observed both in the fluid path and in the non-fluid path areas.Based on the investigation findings, the sample was not within internal specification; therefore, the reported defect was confirmed.Incidents of this nature are attributed to operator oversight during the manufacturing/packaging of the product.B braun has procedures in place to mitigate foreign matter in the manufacturing area.These include specified procedures for workstation cleaning and for proper garbing processes.Although our training procedures ensure that all of our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Additionally, a historical review of the customer complaint database dating back one year revealed no trends of this nature against this finished good item or lot number.Therefore, no formal corrective action is warranted at this time.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INT STOPPER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key24713076
Report Number2521402-2026-00340
Device Sequence Number5677102
Product Code FPA
UDI-Device Identifier04022495769978
UDI-Public(01)04022495769978(11)251006(17)300930(10)0062021818
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K820453
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number418020
Device Lot Number0062021818
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown